# SDR TIPR2020120244463

- Difficulty date: October 24, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2704320
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE TRAILING EDGE JUST INBOARD OF PYLON, SKIN IS EXFOLIATED.
